# SDR ABXA20131107652

- Difficulty date: November 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 56,014 hours, 41,427 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313T3380303
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD OF PANEL 437DB INSIDE STRUCTURE LOWER CROSS BRACE HILOCK LOOSE.  R & R  NEW FABRICATED PADS ON ALL AREAS DAMAGED.  PN 313T3380-303 WEB & FRAME 1INCH CRACK, PN 313T1355-169 SPLICE 2 1/2 INCHES CRACK, PN 313T1355-181 1 INCH CRACK 313T3380-244 & 313T3380-193 CHANNEL STIFFENER ELONGATED HOLES.  FROM NAC 353-34 TO NAC 410.59, FROM NAC WL120.  AIRCRAFT WAS GROUNDED.
